# SDR UPS06447018

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 520 LBL 56-74 FLOORBEAM UPPER CHORD FOUND CORRODED.  CORROSION BLEND OUT 0.070" X 1.5" X 2" EXCEED SRM LIMIT.  U/D BS 520 LEFT O/B MOST TO RBL 56 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 13.
